# SDR CALA2025100709747

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 94,174 hours, 19,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1265
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST - EMERGENCY ESCAPE PATH LIGHTING (EEL) SYSTEM PERFORM OPERATIONAL CHECK.  CROSS AISLE EMERGENCY LIGHT ABOVE 23K INOP REMOVED AND REPLACED CROSS AISLE EMERGENCY LIGHT ABOVE SEAT 23K AND OPS CHECKED, GOOD AS PER AMM 33-51-05/201.
